Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Fluid discharge from anus while passing wind. Stomach ache, acidic taste. Prescribed Omeprazole. Solution?

I am a 54 year old male. I work sat a desk all day and have recently started to suffer from a clear fluid discharge occasionally from my anus . I also need to go to the toilet at times to break wind as it is builing up significantly during the day. It is when doing this i get the discharge at times. In the evening in bed i wake up in the early hours most mornings with stomache ache and an acid taste in my mouth. This goes when i get up and take in food. I am currently taking Omeprazole , 1 a day prescibed by my doctor. Have you any ideas about this please.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  496
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
a visit to an ano-rectal specialist is advisable to explore the reason for discharge.
Take some herbal medicine like Triphala at bed time regularly.
Answered: Sat, 10 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor